I don't have a lot of body pain that I can't ignore, but my own choice would be Tylenol instead of Aleve (which is an NSAID, an anti-inflammatory) because I'm not sure how the inflammatory part of Lyme and coinfections interacts with NSAIDs -- perhaps someone else here can comment. I read something about it the other day but it didn't stick in my brain. (Fog!)
I don't recall what meds you are on, but I know one antibiotic I take has potential serious tendon problems as a symptom. The med is "Factive." You may want to consult your doc/pharm. to make sure it's not a medication issue.
(I've not experience any problems with Factive myself. To the contrary, it has really improved my condition.)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.